Access count of this item: 75

Files in This Item:
File Description SizeFormat 
0639-11.pdf1.07 MBAdobe PDFView/Open
Title: Deformations and unfoldings of complex analytic singular foliations
Authors: 諏訪, 立雄  KAKEN_name
Author's alias: Suwa, Tatsuo
Issue Date: Jan-1988
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 639
Start page: 154
End page: 171
URI: http://hdl.handle.net/2433/100168
Appears in Collections:Complex Analysis and Complex Geometry

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.